# SDR R61A201912134365

- Difficulty date: November 24, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 11,522 hours, 7,647 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***L/H WING TIP FOUND CRACKED AT SPAR 1 ATTACHMENT.  REPLACED L/H WING TIP IAW AMM 57-30-00-400-801-A.***AIRCRAFT REMAINS IN HEAVY CHECK***
